RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2006, Volume 12, Issue 7, Pages 227–229 (Mi fpm1014)  

This article is cited in 1 scientific paper (total in 1 paper)

Zero-curvature representation for a new fifth-order integrable system

A. Sergyeyev


Abstract: We present a zero curvature representation for one of the new integrable systems found by Mikhailov, Novikov, and Wang.

Full text: PDF file (81 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2008, 151:4, 3227–3229

Bibliographic databases:

UDC: 517.957+514.763.85

Citation: A. Sergyeyev, “Zero-curvature representation for a new fifth-order integrable system”, Fundam. Prikl. Mat., 12:7 (2006), 227–229; J. Math. Sci., 151:4 (2008), 3227–3229

Citation in format AMSBIB
\Bibitem{Ser06}
\by A.~Sergyeyev
\paper Zero-curvature representation for a~new fifth-order integrable system
\jour Fundam. Prikl. Mat.
\yr 2006
\vol 12
\issue 7
\pages 227--229
\mathnet{http://mi.mathnet.ru/fpm1014}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2314019}
\zmath{https://zbmath.org/?q=an:1149.37327}
\elib{http://elibrary.ru/item.asp?id=11143831}
\transl
\jour J. Math. Sci.
\yr 2008
\vol 151
\issue 4
\pages 3227--3229
\crossref{https://doi.org/10.1007/s10958-008-9035-1}
\elib{http://elibrary.ru/item.asp?id=14421857}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-49349117875}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1014
  • http://mi.mathnet.ru/eng/fpm/v12/i7/p227

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Hone A.N.W., Novikov V., Verhoeven C., “An extended Henon-Heiles system”, Phys. Lett. A, 372:9 (2008), 1440–1444  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:177
    Full text:45
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019